Alert archive / Alabama / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 103, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 19, 2020, 10:42 PM CDT for Pike County, Alabama. It was in force for 48 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2020, 10:42 PM CDT (03:42 UTC)
- Expired
- Apr 19, 2020, 11:30 PM CDT
- In force
- 48 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
County Pike County, AL
The radar
The Ft Rucker radar (KEOX), 61 km from the middle of the area, began a volume at 03:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 10:49 PM CDT | TSTM WND DMG | 3 N Goshen, AL | NUMEROUS AREAS OF TIMBER DAMAGE AND SOME STRUCTURES WITH ROOFING DAMAGE ALONG CR 2201. |
| Apr 19, 10:51 PM CDT | TSTM WND DMG | Goshen, AL | CORRECTS FOR TIME PREVIOUS TSTM WND DMG REPORT FROM GOSHEN. NUMEROUS TREES DOWN IN THE AREA WITH SOME ROADS BLOCKED. |
| Apr 19, 10:55 PM CDT | TSTM WND DMG | Goshen, AL | NUMEROUS TREES DOWN IN THE AREA WITH SOME ROADS BLOCKED. |
| Apr 19, 10:57 PM CDT | TSTM WND DMG | 3 Wsw Pike County Lake, AL | NUMEROUS AREAS OF TREES SNAPPED AND UPROOTED ALONG CR 21. |
| Apr 19, 11:02 PM CDT | TSTM WND DMG | Springhill, AL | NUMEROUS TREES & POWER LINES DOWN ACROSS THE AREA. |
| Apr 19, 11:09 PM CDT | TSTM WND DMG | 2 Nnw Hamilton Crossroa, AL | TREES UPROOTED ALONG HWY 53/231 SOUTH OF BRUNDIDGE. |
| Apr 19, 11:15 PM CDT | TSTM WND DMG | Brundidge, AL | NUMEROUS TREES & POWER LINES DOWN IN THE AREA. ROOF TORN OFF 1 MOBILE HOME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 10:13 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 3.7 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2182 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 709 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 259 m²/s²
- 0-3 km storm-relative helicity
- 327 m²/s²
- Significant tornado parameter
- 3.5
- Supercell composite
- 17.9
The text
As transmitted.
010
WUUS54 KBMX 200342
SVRBMX
ALC109-200430-
/O.NEW.KBMX.SV.W.0103.200420T0342Z-200420T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
1042 PM CDT Sun Apr 19 2020
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Southern Pike County in southeastern Alabama...
* Until 1130 PM CDT.
* At 1042 PM CDT, severe thunderstorms were located along a line
extending from near Petrey to near Brantley, moving east at 55 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Troy, Brundidge, Goshen, Tennille, Tarentum, Brundidge Municipal
Airport, Hamilton Crossroads, Mossy Grove and Henderson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 600 AM CDT for southeastern
Alabama.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3165 8616 3166 8616 3166 8615 3179 8615
3179 8620 3181 8620 3183 8618 3171 8571
3169 8572 3165 8572 3162 8574 3162 8618
TIME...MOT...LOC 0342Z 288DEG 49KT 3182 8626 3161 8635
HAIL...<.75IN
WIND...70MPH
$$
32/Davis2 follow-up statements
989
WWUS54 KBMX 200351
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
1051 PM CDT Sun Apr 19 2020
ALC109-200430-
/O.CON.KBMX.SV.W.0103.000000T0000Z-200420T0430Z/
Pike AL-
1051 PM CDT Sun Apr 19 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR SOUTHERN PIKE COUNTY...
At 1051 PM CDT, severe thunderstorms were located along a line
extending from near Petrey to Brantley, moving east at 55 mph.
These are very dangerous storms.
HAZARD...80 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Troy, Brundidge, Goshen, Tennille, Tarentum, Brundidge Municipal
Airport, Hamilton Crossroads, Mossy Grove and Henderson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 600 AM CDT for southeastern
Alabama.
This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. These storms have the potential to cause
serious injury and significant property damage.
&&
LAT...LON 3165 8616 3166 8616 3166 8615 3179 8615
3179 8620 3181 8620 3183 8618 3171 8571
3169 8572 3165 8572 3162 8574 3162 8618
TIME...MOT...LOC 0351Z 288DEG 49KT 3179 8615 3158 8624
HAIL...<.75IN
WIND...80MPH
$$
32/Davis877
WWUS54 KBMX 200420
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
1120 PM CDT Sun Apr 19 2020
ALC109-200430-
/O.CON.KBMX.SV.W.0103.000000T0000Z-200420T0430Z/
Pike AL-
1120 PM CDT Sun Apr 19 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR SOUTHEASTERN PIKE COUNTY...
At 1120 PM CDT, severe thunderstorms were located along a line
extending from near Brundidge to near Fort Rucker, moving east at 80
mph.
These are very dangerous storms.
HAZARD...90 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be heavily damaged or destroyed. Homes and businesses
will have substantial roof and window damage. Expect
extensive tree damage and power outages.
Locations impacted include...
Troy, Brundidge, Tennille, Tarentum, Hamilton Crossroads, Mossy Grove
and Brundidge Municipal Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 600 AM CDT for southeastern
Alabama.
This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. These storms have the potential to cause
serious injury and significant property damage.
&&
LAT...LON 3175 8600 3177 8596 3171 8571 3169 8572
3165 8572 3162 8574 3162 8608
TIME...MOT...LOC 0420Z 280DEG 71KT 3172 8577 3148 8579
HAIL...<.75IN
WIND...90MPH
$$
32/DavisWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 7:24 PM CDT, 3 hours 18 minutes earlier.
Area forecast discussion, Apr 19, 7:24 PM CDT, 3 hours 18 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 724 PM CDT Sun Apr 19 2020 ...SEVERE STORMS REMAIN LIKELY FAR SOUTH THIS EVENING... .UPDATE... Mesoscale Update and 00Z Aviation. && .SHORT TERM... /Updated at 0655 PM CDT Sun Apr 19 2020/ A Tornado Watch continues for several southern counties this evening. A Flash Flood Watch remains in effect for a majority of Central Alabama through midnight. Severe thunderstorms and flooding look likely south the next few hours. Rain rates are 2 to 4 inches per hour in several spots but the storms are moving. But continued rain training over the same areas will keep a flood threat through at least midnight. Several measured amounts over 3 inches have occurred and some areas will certainly receive totals in the 4-5 inch range. It appears that two distinct boundaries and in the vicinity of south central Alabama this evening. One boundary is generally the remnant outflows from convection last night through this evening and the second boundary is the actual warm front. The airmass near and south of the warm front is super buoyant and poses a significant threat for severe thunderstorms. The air between the two boundaries which is generally where the current radar depicts thunderstorms in Central Alabama is slightly removed just north of the warm front. There is quite a gradient in several severe parameters right along the boundary where storms are riding from Lowndes County to Russell County. SRH/Bulk Shear/and Instability are concerning enough that severe storms are certainly likely near the effective boundary. The mixed up surface winds are having an effect on the tornado development and magnitude and for the better at this time. Another wave was over Mississippi at this time and will move into south central Alabama within a few hours. I am hesitant to remove any counties west from the watch due to the possibility of additional storms riding near leftover boundaries. The highest risk for any significant severe remains the far southern few counties. Will make some adjustments to the severe graphics to move the target zone even farther south but certainly hold a risk. Rain and embedded thunderstorms will persist north until the upper low/trough moves eastward through early Monday. 75 Previous short-term discussion: /Updated at 1235 PM CDT Sun Apr 19 2020/ Multichannel water vapor imagery along with global model H500 fields agree in a well-defined trough over western Oklahoma that extends southwest into Western Texas. Hand surface analysis valid 17Z/12 pm reveals the warm front extending from just south of Meridian, MS east to near Greenville and extending further east to near Troy. The heavy morning convection has produced outflow boundaries that have limited the warm front's northward advancement. 12Z National surface analysis shows low pressure south of the Red River in Central Texas with a warm front extending east interacting with a coastal/marine warm front that extended from Inland Southeast Texas across Northern Louisiana and further east across the Southern Third of Alabama. Expect the warm front to slowly advance north through mid afternoon, likely remaining south of the I-20 corridor with it potentially ending up from just south of Tuscaloosa to near Sylacauga to near Auburn. The residual cold pool/mesoscale high pressure to our east from the morning convection has helped to stabilize the airmass in that area and while some destabilization will likely occur, the risk over these areas has been reduced to an extent, along with the risk across our northern counties based upon updated information. There appears to be a boundary stretched across our Central Counties from Pickens County east to Randolph County that may be a boundary existing off the surface as there is no surface reflection evident. Convection continues to train from west to east across this feature and remains a concern for continued localized flooding. The persistent convection will inhibit further northward advance of the warm front to the north of this feature. To the south, convection has gradually intensified across our far southeast counties along the warm front that extends from near Troy east into northern Barbour County. The airmass consists of temperatures in the 80s with dew points near 70 to the south which is helping to provide robust instability for the convective development. Expect this activity to continue with a growing risk of strong to severe convection with time as the front gradually lifts north over the next few hours. Additional convective development is forecast further west across our southwest and south-central counties as the warm front also advances further north into these areas. Convection across the Central Counties will continue to develop as instability gradually increases with the continuing risk for large hail. There will be a growing risk for damaging winds and tornadoes as we progress through the afternoon near and south of this activity closer to the surface warm front. Heavy rainfall with localized flooding remains a concern as morning convection easily dropped over 2-4 inches. Additional convection over these areas will aggravate saturated soils and will runoff causing additional flooding. The Jackson, MS 12Z Sounding contained a precipitable water value of 1.55 inches and that airmass is likely in place now across much of our forecast area. Concern for the Metro Areas in Central Alabama persists as the likely elevated boundary remains draped along the Interstate 20 corridor. Conditions continue to favor the development for severe weather across the southern half of our forecast area this afternoon and evening with the highest potential across the southern third of our forecast area. 05 .LONG TERM... /Updated at 0245 PM CDT Sun Apr 19 2020/ Monday through Friday. Following the passage of the current severe weather maker, all eyes will be focused on the next dynamic system expected to make an entrance by Thursday. Model guidance is coming into a little better agreement in regards to timing and track of the shortwave trough and associated surface low that will move off to our northwest. Global models now present a timing for the possibility of severe storms beginning early Thursday morning and lasting through the Thursday evening across our far southeast counties. Based on SBCAPE and 0-6km bulk shear values, at least the southern half of Central Alabama could have yet another more significant chance of severe storms with all types of severe weather possible. I've gone ahead and increased confidence within the HWO and changed the timing to primarily Thursday with the better timing agreement. We'll start to focus exclusively on this event beginning with the overnight shift tonight. 56/GDG && .AVIATION... 00Z TAF Discussion. Showers/thunderstorms/restrictive ceilings/restrictive vis/ will last through 15-18z. Multiple waves of showers and thunderstorms will affect the southern sites while northern sites will experience showers and embedded thunderstorms. Some brief wind gusts are also possible at the southern sites. Ceilings will drop into the IFR/LIFR range within a few hours at most terminals and remain overhead until a slow improvement is started around 15z. Thunderstorms will generally decrease between 06-9z and should be all but gone by 12z as end is ending west. Winds may be north and times, east at times but will become north northwest around 10kts by Monday. Most terminals will become VFR by 17-19z. AMD NOT SKED will continue for ASN until further notice due to persisting communication issues. 75 && .FIRE WEATHER... Multiple waves of showers and storms are expected through the overnight hours and into the early morning hours on Monday. Dry conditions should return for Monday afternoon with RH values well above critical thresholds with very wet ground conditions. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 54 72 47 74 44 / 100 30 0 0 0 Anniston 55 73 48 75 45 / 100 20 0 0 0 Birmingham 55 73 51 76 49 / 100 10 0 0 0 Tuscaloosa 58 75 51 78 50 / 100 0 0 0 0 Calera 57 73 51 76 49 / 100 10 0 0 0 Auburn 58 73 51 75 49 / 100 20 0 0 0 Montgomery 61 75 52 79 51 / 100 0 0 0 0 Troy 62 77 54 79 53 / 100 10 0 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES/... Flash Flood Watch until 1 AM CDT Monday for the following counties: Autauga...Barbour...Bibb...Bullock...Calhoun... Chambers...Chilton...Clay...Cleburne...Coosa...Dallas...Elmore... Fayette...Greene...Hale...Jefferson...Lamar...Lee...Lowndes... Macon...Marengo...Montgomery...Perry...Pickens...Pike... Randolph...Russell...Shelby...St. Clair...Sumter...Talladega... Tallapoosa...Tuscaloosa...Walker. &&
Hazardous weather outlook, Apr 19, 9:37 PM CDT, 1 hour 5 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 937 PM CDT Sun Apr 19 2020 ALZ011>015-017>050-210545- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 937 PM CDT Sun Apr 19 2020 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Strong to severe storms are possible into the overnight hours, mainly through 3 AM. The greatest threat for severe storms and the tornado threat should remain across the far southeast counties of Central Alabama or along and south of a line from Troy to Eufaula. Tornadoes, damaging winds up to 60 mph and quarter size will be possible in this area. To the north, along and south of a Linden to Wetumpka to Lafayette line, a few storms could produce damaging winds and quarter size hail. Thunderstorms with heavy rainfall may result in flash flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday Minor flooding is forecast to occur along portions of many river basins starting on Monday. Moderate flooding is possible along portions of the Tombigbee River basin by Tuesday. Please see flood statements for specific details. There is a threat of severe thunderstorms, including tornadoes, across all of Central Alabama on Thursday. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management will be needed tonight. Please follow all local, state, and CDC guidelines in regards to travel.
In the hours before
Special weather statement, Apr 19, 8:30 PM CDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Birmingham AL
830 PM CDT Sun Apr 19 2020
ALZ048-200215-
Russell AL-
830 PM CDT Sun Apr 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN RUSSELL COUNTY UNTIL 915
PM CDT...
At 830 PM CDT, Doppler radar was tracking a strong thunderstorm near
Hurtsboro, moving east at 45 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Hurtsboro, Hatchechubbe and Rutherford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Tornado Watch remains in effect until 1100 PM CDT for southeastern
Alabama.
LAT...LON 3225 8492 3224 8491 3222 8493 3222 8497
3221 8498 3220 8496 3218 8501 3213 8506
3213 8525 3215 8526 3215 8543 3226 8543
3231 8496 3226 8489
TIME...MOT...LOC 0130Z 264DEG 39KT 3219 8535
32/DavisLocal storm report, Apr 19, 9:05 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
905 PM CDT SUN APR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLOOD 2 ENE SMITHS STATION 32.56N 85.06W
04/19/2020 LEE AL PUBLIC
WATER COVERING ROAD ON LEE ROAD 318.
&&Local storm report, Apr 19, 9:08 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
908 PM CDT SUN APR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM TSTM WND DMG 3 N I-20 WELCOME CENTER 32.49N 88.39W
04/19/2020 SUMTER AL EMERGENCY MNGR
CORRECTS TIME OF PREVIOUS TSTM WND DMG
REPORT FROM 3 N I-20 WELCOME CENTER CUBA.
TREE DOWN ON CR 27 NEAR CR 2 IN MORNINGSTAR
COMMUNITY. TIME ESTIMATED BY RADAR.
&&Local storm report, Apr 19, 9:28 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
928 PM CDT SUN APR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLOOD 3 S OPELIKA 32.61N 85.37W
04/19/2020 LEE AL EMERGENCY MNGR
HWY 51 IMPASSABLE DUE TO FLOODING.
&&Local storm report, Apr 19, 10:38 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1038 PM CDT SUN APR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM FLASH FLOOD 3 W SALEM 32.59N 85.28W
04/19/2020 LEE AL EMERGENCY MNGR
BRIDGE ON THE DIRT PORTION OF LEE RD 148 IS
IMPASSABLE. #ALWX.
&&
TGSpecial weather statement, Apr 19, 10:39 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1039 PM CDT Sun Apr 19 2020
ALZ049-200430-
Pike AL-
1039 PM CDT Sun Apr 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR PIKE COUNTY UNTIL 1130 PM CDT...
At 1039 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lapine to 8 miles north of Dozier.
Movement was east at 60 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Troy, Brundidge, Goshen, Banks, Antioch, Ansley, Troy Municipal
Airport, Troy University, Tennille, Hamilton Crossroads, Monticello,
Tarentum, Brundidge Municipal Airport, Mossy Grove and Henderson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Tornado Watch remains in effect until 600 AM CDT for southeastern
Alabama.
LAT...LON 3166 8616 3166 8615 3179 8615 3179 8620
3183 8618 3189 8617 3196 8618 3186 8568
3178 8566 3176 8567 3174 8570 3163 8573
3162 8575 3162 8618
TIME...MOT...LOC 0339Z 279DEG 51KT 3193 8624 3161 8641
32/DavisThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 7:03 PM CDT | Areal Flood Warning | BMX | Autauga, Elmore, Lee, Macon, Tallapoosa | 3 hr |
| Apr 19, 7:03 PM CDT | Special Weather Statement | BMX | Montgomery | 42 min |
| Apr 19, 7:14 PM CDT | Special Weather Statement | BMX | Lowndes | 31 min |
| Apr 19, 7:38 PM CDT | Flash Flood Warning | BMX | Lee | 3 hr |
| Apr 19, 7:49 PM CDT | Special Weather Statement | BMX | Bullock | 41 min |
| Apr 19, 8:02 PM CDT | Special Weather Statement | BMX | Russell | 43 min |
| Apr 19, 8:10 PM CDT | Special Weather Statement | BMX | Pike | 35 min |
| Apr 19, 8:16 PM CDT | River Flood Warning | BMX | Chambers, Elmore, Macon, Randolph, Tallapoosa | 3 days |
| Apr 19, 8:30 PM CDT | Special Weather Statement | BMX | Russell | 45 min |
| Apr 19, 8:42 PM CDT | River Flood Warning | BMX | Autauga, Dallas, Elmore, Lowndes, Montgomery | 4 days |
| Apr 19, 8:42 PM CDT | River Flood Warning | BMX | Autauga, Dallas, Lowndes | 72 hr |
| Apr 19, 8:42 PM CDT | River Flood Warning | BMX | Dallas | 5 days |
| Apr 19, 9:19 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter, Tuscaloosa | 3 days |
| Apr 19, 10:32 PM CDT | Areal Flood Warning | BMX | Lee | 3 hr |
| Apr 19, 10:39 PM CDT | Special Weather Statement | BMX | Pike | 51 min |
| Apr 19, 10:45 PM CDT | Areal Flood Advisory | BMX | Calhoun, Chambers, Clay, Cleburne, Coosa, Elmore and 4 more | 3 hr |
| Apr 19, 10:58 PM CDT | Severe Thunderstorm Warning | BMX | Barbour | 47 min |
| Apr 19, 10:59 PM CDT | Tornado Warning | BMX | Barbour, Pike | 46 min |
| Apr 19, 11:02 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Pike | 43 min |
| Apr 19, 11:16 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock | 47 min |
| Apr 20, 6:33 AM CDT | River Flood Warning | BMX | Elmore, Macon, Montgomery | 38 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.